Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

65 years old. Taking wysolone for acute renal failure. Noticed swelling on face. Side effect?

my mom is 65 years old.She is suffering from acute renal failure(under evaluation). she is taking wysolone 20 mg (3 tablets at once). Her creatinine is decreasing & now it is 2.8 she is taking this medicine for 2 months .and injection Endoxan (1 gm) ,monthly. she has swelling on her face only. is it side effect of this medicine?????
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
It seems ur mom is suffering from rapidly progressive glomerulonephritis. So she s prescribed a steroid and the immunosuppressant cyclophosphamide. Of course steroid in this high dosage for prolonged periods can cause many adverse effects, and u must be aware of it. They r weight gain, facial puffiness, hypertension, diabetes, osteoporosis, adrenal suppression etc.
But, since steroid is the life saving drug for ur mom, it needs to be continued until she recovers completely from the kidney disease. Consult ur doctor regarding monitoring and overcoming some of the adverse effects of steroids
Answered: Wed, 20 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor